# SDR Q2SA20200706433

- Difficulty date: July 6, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 41,728 hours, 4,377 cycles
- Engine: Ge GE90115B
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED.  DURING T/O ROLL EXPERIENCED NOSE GEAR SHIMMY.  DEPARTURE CONTROL ADVISED THAT TIRE DEBRI WAS REPORTED ON RUNWAY.  AFTER LANDING INSPECTION OF NOSE GEAR SHOWS RIGHT RIGHT NOSE TIRE TREAD SHED.  BOTH NOSE TIRES REMOVED AND REPLACED IAW AMM 32-45-02.
